# SDR FDEA200901180232

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK STATION 1089 X = 27.5 FOUND CRACKED.  REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
